# SDR ASOA2016062715034

- Difficulty date: June 27, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 20,347 hours, 13,755 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY LIGHT HAS DAMAGED CONNECTION TERMINAL PIN & BROKEN WIRES.  REMOVED DAMAGED TERMINAL AND REPAIRED BROKEN WIRES IAW ESPM 20-161, AMM 35-51-15-000-801-A08, AND AMM 33-51-15-400-801-A01. OPS GOOD IAW AMM 33-51-15-710-801-A01.
